# SDR 99UAL900421

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: SC47003
- Condition: Failed
- Location: Lt Yaw Damper
- Part time: 18,418 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ATL DUE TO LOSS OF HYDRAULIC PRESSURE.  *S/D*  LT YAW DAMPER ACTUATOR DEVELOPED A PIN HOLE LEAK WHICH CAUSED THE HYD SYSTEM (GREEN) TO BLEED DOWN.  ACTUATOR (P/N SC4700-3), (S/N 5030), MR27258-1035.  ACTUATOR WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
